# SDR WTAA950030

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control
- Condition: Flap Warn
- Location: Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - FLAP CONTROL FAULT REPORTED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY.  FOR PRECAUTIONARY PURPOSES, CLEANED INBOARD FLAP ACTUATOR CANNON PLUGS, RERACKED FLAP COMPUTER AND FLAP ANNUNCIATOR PANEL.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
